A 18-year-old female asked:
I have a question on menstrual cycle. my last cycle was on 9/28 and in my last cycle my period was 2-3 days late. it started the third day right after i took an advil to ease the menstrual cramps. is that normal? or can it effect menstrual cycles?
1 doctor answer • 2 doctors weighed in
Dr. Jeff Livingstonanswered
Obstetrics and Gynecology 24 years experience
Common problem : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit.
Created for people with ongoing healthcare needs but benefits everyone.
33 viewsReviewed >2 years ago
Last updated Oct 25, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.